Very strange -- The inside of the tops of my ears have changed to a strange dusky color. I believe it is from the long term use of Wellbutrin. I've been on 300 mg Wellbutrin for 10 years and my ears just turned a couple of months ago. My daughter also has major depression and has taken 450 mg for about 7 years. Her ears changed about a year ago -- I think hers changed sooner because her dosage was higher. We both take other depression and anxiety related medications, but Wellbutrin is the only one we have in common. Has this happened to anyone else? Our other prominent side effect has been hair loss.
Hi i have researched this problem and one of the side effects of wellbutrin is as follows; Ecchymosis - purple or blue-black skin discoloration caused by bruising. Also discoloration of hair and/or excess hair growth.
These symptoms can be aggravated if other products are taken/used with the Wellbutrin. I hope this helps?
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Sep 2011 • 10 answers
Posted 19 Sep 2011 • 3 answers
Posted 21 Jun 2012 • 1 answer
Posted 6 Dec 2015 • 5 answers
Posted 29 Sep 2016 • 2 answers